# SDR P5CA2019081200167

- Difficulty date: August 11, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 32,947 hours, 5,299 cycles
- System (JASC): 2921 · Hydraulic Accumulator, Auxiliary
- Part: Ram Air Turb
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RAT RPM SHOWING ZERO WHEN PERFORMING FUNCTIONAL CHECK OF THE RAT SYSTEM. REMOVED AND REPLACED RAT PUMP IAW AMM 29-21-02-000-801, REV 30, AND AMM 29-21-02-400-801, REV 30, STEP 2A - 2F.  REMOVED AND REPLACED RAT GCM IAW AMM 29-21-20-000-801 AND 29-21-400-801, REV 80. PERFORMED RAT OPERATIONAL TEST AND LEAK CHECK IAW AMM 29-21-02-000-801, REV 30 AND AMM 29-21-00-730-803, REV 30, RESULT WAS GOOD.
